# SDR SWAA2024120574269

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8863Q
- Make and model: Boeing 737-8
- Aircraft serial: 67864
- Aircraft time: 5,258 hours, 2,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP SPIKED ON CLIMBOUT AND AGAIN ON DESCENT RESULTING IN STRONG ODOR THROUGHOUT CABIN.<[01] ACCOMPLISHED A/C SYSTEM TEST PER AMM 21-00-00. NO FAULTS NOTED. ACCOMOPLISHED CONDITIONAL INSPECTION PER AMM 05-51-56 AND IFIM TASK 21-00-00-810-830. INITIAL EVALUATION FOUND SOURCE TO BE WARM DUCTS. NO FURTHER ACTION REQUIRED.
